# SDR IXXA20230221018

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767223
- Aircraft serial: 25448
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FO'S WINDOW HAS A LOCKING BRACKET ON THE ESCAPE HANDLE WINDOW. WORK IN PROGRESS.
